Advanced Prostate Cancer
4,277 members4,116 posts

blood in urine

braccy 12 years ago ,lymph node in pelvis 10 years ago, on lupron/casodex but added Zitiga/prednisone Oct 15/17---blood in urine oct 05/17. scheduled for a cystoscopy march 05/18==had a test for cancer cells from bladder which was negative but still concerned re bladder cancer--PSA down from 13 to 0.64 in Jan, so Zitiga is working, Anyone else with the blood problem. Thanks

4 Replies
oldestnewest

I started Zytiga in December. Had a physical in January and they found a small amount of blood in my urine. I thought is might have been caused by the Zytiga. Asked my oncologist about it and she said that since I have prostate cancer it is not unusual to have a small amount of blood in my urine. Then she said not to worry about it.

Not sure how much blood is in your urine - and hope it’s nothing serious.

Please keep us posted on what your doctor says. And let’s see what others advise.

Hope this helps.

James

Reply

i ware a catheter and often have blood in my bag, the Dr suggested i stop taking 81mg aspirin to prevent strokes I have a pace maker have A Fib which makes me prone toward strokes +i have a history of small strokes . each time i have stopped aspirin the bleeding has diminished or disappeared. i have an appt. with a cardio guy on the 8th

Reply

I have had close to 80 radiation treatments and developed blood in my urine and rectal bleeding as a consequence. The bleeding is often not as threatening as it appears to be. Even so, the sight of a toilet full of blood is scary. My problem began shortly after completing salvage radiation. It was not severe. A year or two after the 2nd round of radiation treatments, the problem became progressively worse. Recently, I had severe rectal bleeding that lasted 5 weeks caused by scar tissue. My doctor termed it "radiation colitis." About a year ago I experience similar circumstances with blood in my urine. I think that my case is extreme, but I also think that many radiation patients later experience bleeding problems. Most likely your bleeding is due to scar tissue from your treatments. The Zitiga may also be contributing. I think that it is important to have this condition medically managed, but, right now, I wouldn't get overly concerned about it.

1 like
Reply

Thanks milto 27xabc. I wanted to share with you my experience. PCa was diagnosed 2011 after intermittent episodes of blood just BEFORE urination,,,,there was no visible blood in the urine. Biopsy was +ve with PSA 12,6 Gleason 4+3. After all kinds of treatment, I had 40 radiation Sept 2016. The bleeding stopped FIRST exposure, after 5 years of intermittent occurrence. It has not recurred so far. PSA dropped to 0,16 following radiation, but now has climbed up to 11,8. Stopped previous treatment (Calutide) and started Abiraterone + prednisone a month ago. I hope this helps. Dr. thinks few malignant cells were bleeding a small quantity of blood, and this came down when I went to the toilet.

Reply

You may also like...